Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 65, NWS Austin/San Antonio, TX

April 2, 20176 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 2, 2017, 9:32 AM CDT for 6 counties in Texas. It was in force for 58 min. 24 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2017, 9:32 AM CDT (14:32 UTC)
Expired
Apr 2, 2017, 10:30 AM CDT
In force
58 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Tornado
Possible
Hail
0.88 in
Wind
60.0 mph

Counties Bastrop County, TX, Burnet County, TX, Caldwell County, TX, Hays County, TX, Travis County, TX, Williamson County, TX

The radar

The Austin/San Antonio radar (KEWX), 51 km from the middle of the area, began a volume at 14:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 9:33 AM CDTTSTM WND DMG2 W Anderson Mill, TXMPING REPORT OF MINOR WIND DAMAGE SUCH AS SMALL TREE LIMBS BROKEN
Apr 2, 9:33 AM CDTTSTM WND DMG2 W Anderson Mill, TXMPING REPORT OF MINOR WIND DAMAGE SUCH AS SMALL TREE LIMBS BROKEN.
Apr 2, 9:38 AM CDTTSTM WND GST 601 Nne Anderson Mill, TXSPOTTER ESTIMATED WIND GUSTS OF 50 TO 60 MPH
Apr 2, 9:38 AM CDTTSTM WND GST 601 Nne Anderson Mill, TXSPOTTER ESTIMATED WIND GUSTS OF 50 TO 60 MPH.
Apr 2, 9:38 AM CDTHAIL 14 Se Bee Cave, TX
Apr 2, 9:38 AM CDTHAIL 14 Wsw Lost Creek, TX
Apr 2, 9:40 AM CDTTSTM WND DMG3 Ssw Jollyville, TX5 INCH TREE LIMB BLOWN DOWN LANDING ON CAR IN DRIVEWAY WITH VEHICLE DAMAGED. ESTIMATED WINDS OF 50 TO 60 MPH. NEAR INTERSECTION OF SANS SOUCI COVE AND SANS SOUCI PLACE IN GREAT HILLS AREA OF NORTHWEST AUSTIN. .
Apr 2, 9:43 AM CDTTSTM WND GST 602 Nnw Jollyville, TXSPOTTER ESTIMATED WIND GUSTS UP TO 60 MPH NEAR PARMER LN AT RR 620.
Apr 2, 9:43 AM CDTTSTM WND GST 603 Ene Anderson Mill, TXSPOTTER ESTIMATED WIND GUSTS UP TO 60 MPH NEAR PARMER LN AT RR 620
Apr 2, 9:49 AM CDTTSTM WND DMG1 E Leander, TXPUBLIC REPORT VIA MPING OF TREE BRANCHES BLOWN DOWN.
Apr 2, 9:49 AM CDTTSTM WND DMG3 N Cedar Park, TXPUBLIC REPORT VIA MPING OF TREE BRANCHES BLOWN DOWN
Apr 2, 9:49 AM CDTHAIL 0.881 Ese San Marcos, TXDIME AND NICKEL SIZED HAIL BETWEEN WONDER WORLD DR AND MCCARTY LN.
Apr 2, 9:49 AM CDTHAIL 0.88San Marcos, TXDIME AND NICKEL SIZED HAIL BETWEEN WONDER WORLD DR AND MCCARTY LN
Apr 2, 9:50 AM CDTTSTM WND DMG2 Ne Brushy Creek, TXLARGE TREE LIMBS SNAPPED ALONG HAIRY MAN ROAD IN ROUND ROCK.
Apr 2, 9:50 AM CDTTSTM WND DMG3 Wnw Round Rock, TXLARGE TREE LIMBS SNAPPED ALONG HAIRY MAN ROAD IN ROUND ROCK.
Apr 2, 9:50 AM CDTTSTM WND DMG4 Nnw Serenada, TXSMALL TREE LIMBS BLOWN DOWN
Apr 2, 9:50 AM CDTTSTM WND DMG4 Nnw Serenada, TXSMALL TREE LIMBS BLOWN DOWN.
Apr 2, 9:56 AM CDTHAIL 0.52 Nw Georgetown, TX
Apr 2, 9:56 AM CDTHAIL 0.5Sun City, TX
Apr 2, 9:56 AM CDTHAIL 1Georgetown, TXRECEIVED SOCIAL MEDIA PHOTO SHOWING QUARTER SIZED HAIL IN GEORGETOWN. TIME ESTIMATED FROM RADAR.
Apr 2, 10:01 AM CDTTSTM WND DMG2 Sw Weir, TXLARGE TREE BLOWN DOWN. WINDS ESTIMATED UP TO 80 MPH.
Apr 2, 10:02 AM CDTHAIL 0.75Georgetown, TXSPOTTER ESTIMATED PENNY SIZED HAIL AND WIND GUSTS TO 60 MPH
Apr 2, 10:02 AM CDTHAIL 0.75Georgetown, TXSPOTTER ESTIMATED PENNY SIZED HAIL AND WIND GUSTS TO 60 MPH.
Apr 2, 10:15 AM CDTTSTM WND GST 602 Sw Georgetown, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 18 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 6:00 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 2.5 hours before the alert went out and 269 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2017-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3410 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2017-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3410 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
521 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
328 m²/s²
Significant tornado parameter
3.7
Supercell composite
20.1

Open this sounding in Storm Lab

The text

As transmitted.

303 
WUUS54 KEWX 021432
SVREWX
TXC021-053-055-209-453-491-021530-
/O.NEW.KEWX.SV.W.0065.170402T1432Z-170402T1530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
932 AM CDT SUN APR 2 2017

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Western Williamson County in south central Texas...
  Northwestern Caldwell County in south central Texas...
  Central Hays County in south central Texas...
  Travis County in south central Texas...
  West central Bastrop County in south central Texas...
  Central Burnet County in south central Texas...

* Until 1030 AM CDT

* At 931 AM CDT, severe thunderstorms were located along a line
  extending from Liberty Hill to near Uhland, moving northeast at 40
  mph.

  HAZARD...60 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Austin, Round Rock, San Marcos, Cedar Park, Georgetown,
  Pflugerville, Kyle, Lockhart, Buda, Wimberley, Dripping Springs,
  Bertram, Tanglewood Forest, Serenada, Austin Bergstrom Int Ap,
  Anderson Mill, Windemere, Leander, Lakeway and Lago Vista.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.

LAT...LON 2996 9741 2985 9786 2985 9788 2984 9790
      2981 9802 3078 9818 3085 9766
TIME...MOT...LOC 1431Z 237DEG 34KT 3069 9794 2991 9783 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

MO
3 follow-up statements
289 
WWUS54 KEWX 021458
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
958 AM CDT SUN APR 2 2017

TXC053-021508-
/O.CAN.KEWX.SV.W.0065.000000T0000Z-170402T1530Z/
Burnet TX-
958 AM CDT SUN APR 2 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BURNET COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.

LAT...LON 2996 9741 2985 9786 3038 9777 3062 9793
      3082 9791 3085 9766
TIME...MOT...LOC 1458Z 236DEG 35KT 3078 9775 3010 9754 

$$

TXC021-055-209-453-491-021530-
/O.CON.KEWX.SV.W.0065.000000T0000Z-170402T1530Z/
Williamson TX-Caldwell TX-Hays TX-Travis TX-Bastrop TX-
958 AM CDT SUN APR 2 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR WESTERN WILLIAMSON...NORTHWESTERN CALDWELL...EAST CENTRAL HAYS...
CENTRAL TRAVIS AND WEST CENTRAL BASTROP COUNTIES...

At 958 AM CDT, severe thunderstorms were located along a line
extending from near Florence to near Cedar Creek, moving northeast at
40 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Austin, Round Rock, San Marcos, Cedar Park, Georgetown, Pflugerville,
Lockhart, Buda, Austin Bergstrom Int Ap, Anderson Mill, Serenada,
Windemere, Leander, Manor, Rollingwood, Florence, Martindale, Uhland,
Liberty Hill and Mustang Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.

LAT...LON 2996 9741 2985 9786 3038 9777 3062 9793
      3082 9791 3085 9766
TIME...MOT...LOC 1458Z 236DEG 35KT 3078 9775 3010 9754 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

MO
824 
WWUS54 KEWX 021517
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1017 AM CDT SUN APR 2 2017

TXC491-021525-
/O.CAN.KEWX.SV.W.0065.000000T0000Z-170402T1530Z/
Williamson TX-
1017 AM CDT SUN APR 2 2017

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN WILLIAMSON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area of Western Williamson County. Therefore, the warning has been 
cancelled. A Severe Thunderstorm Warning remains in effect through 
1045 AM CDT for Eastern and Northern Williamson County.

A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.

LAT...LON 2996 9741 2985 9786 3022 9780 3038 9753
TIME...MOT...LOC 1515Z 227DEG 19KT 3030 9740 2999 9757 

$$

TXC021-055-209-453-021530-
/O.CON.KEWX.SV.W.0065.000000T0000Z-170402T1530Z/
Caldwell TX-Hays TX-Travis TX-Bastrop TX-
1017 AM CDT SUN APR 2 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR NORTHWESTERN CALDWELL...EAST CENTRAL HAYS...SOUTHEASTERN TRAVIS
AND WEST CENTRAL BASTROP COUNTIES...

At 1015 AM CDT, severe thunderstorms were located along a line
extending from near Elgin to 7 miles southwest of Cedar Creek, moving
northeast at 20 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Austin, San Marcos, Lockhart, Buda, Austin Bergstrom Int Ap, Manor,
Martindale, Uhland, Mustang Ridge, Niederwald, Onion Creek, Cedar
Creek, Wyldwood, Webberville, Creedmoor, Rockne, Maha, Maxwell,
Reedville and Red Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.

LAT...LON 2996 9741 2985 9786 3022 9780 3038 9753
TIME...MOT...LOC 1515Z 227DEG 19KT 3030 9740 2999 9757 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

MO
447 
WWUS54 KEWX 021528
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1028 AM CDT SUN APR 2 2017

TXC021-055-209-453-021537-
/O.EXP.KEWX.SV.W.0065.000000T0000Z-170402T1530Z/
Caldwell TX-Hays TX-Travis TX-Bastrop TX-
1028 AM CDT SUN APR 2 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CALDWELL...EAST
CENTRAL HAYS...SOUTHEASTERN TRAVIS AND WEST CENTRAL BASTROP COUNTIES
WILL EXPIRE AT 1030 AM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.

A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.

LAT...LON 2996 9741 2985 9786 3022 9780 3038 9753
TIME...MOT...LOC 1527Z 237DEG 34KT 3036 9729 3005 9746 

$$

HAMPSHIRE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 8:19 AM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Apr 2, 8:19 AM CDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
819 AM CDT Sun Apr 2 2017

.UPDATE...
The forecast has been updated to include the expansion of Tornado
Watch #108 to cover areas from Zavala county eastward into the
coastal plains. We have also increased rain chances across the I-35
and Highway 57 corridors to the southwest of San Antonio.

&&

.PREV DISCUSSION... /ISSUED 725 AM CDT Sun Apr 2 2017/

AVIATION.../12Z TAFS/
A severe line of showers and thunderstorms with hail up to 2 inches
will move into SAT/SSF around 1330Z, so have TSRA there until 1630Z
with IFR-MVFR ceilings and visibilities. Severe wind gusts have not
been confirmed as of yet, but gusts may increase as this line matures
and daytime heating commences. Although we have not added in wind
shear or stronger gusts at the current moment, we will amend as
necessary and gusts of at least 30-40 knots seem reasonable with the
line passage. The line is not expected to arrive at AUS until closer
to 15Z and ending around 17Z, but the showers currently going on
around AUS may transition to deep thunderstorms ahead of the line.
Thus, we have included the mention of TSRA by 14Z to account for this
possibility along with the potential for the line to accelerate a
bit as a bowing segment to the west of ERV moves in the direction of
AUS. Gusts with this line at AUS may be a bit stronger closer towards
40-50 knots given another hour or so of daytime heating. A tornado
is possible with these storms, particularly any cells that develop
ahead of the line. VCTS is mentioned through 18-19Z at the I-35 TAF
sites to account for uncertainty.

Dry air moving into the midlevels should gradually end the more
severe shower and thunderstorm threat by early afternoon for the I-35
corridor. Models are trending towards not having additional showers
and thunderstorms later tonight, but there is still a low chance some
elevated storms may redevelop as the upper level disturbance passes
to our north near the OK/TX border. We will continue to monitor this,
but for now have left this out of the TAFs based on trends and are
just highlighting gusty westerly winds up to 25 knots at all sites.
DRT should become VFR later around 16Z, whereas the I-35 corridor
should become VFR by early or mid-afternoon.

PREV DISCUSSION... /ISSUED 643 AM CDT Sun Apr 2 2017/

UPDATE...
We have updated the forecast to include the mention of Tornado Watch
#108, which is in effect for the Hill Country and portions of the
I-35 corridor until 1 PM today.

PREV DISCUSSION... /ISSUED 541 AM CDT Sun Apr 2 2017/

SHORT TERM (Today through Monday)...
A busy weather pattern is already underway and will continue into the
afternoon hours today. Currently, an upper level low pressure system
centered over north central Mexico can be seen on water vapor
imagery. To the east of this feature, convection continues to develop
over the Rio Grande plains and southern Edwards Plateau. Convection
is also being enhanced by a surface low just south of Del Rio and
cold front edging into the western Hill Country.

Severe weather concerns for today include damaging winds, large hail
and tornadoes, especially across the Hill Country and I-35 corridor.
We currently have an ongoing area of severe storms across portions of
the southern Edwards plateau, Rio Grande plains and western Hill
Country. With continued warm/moist advection in the low-levels along
with increasing lift in the mid and upper levels, the active weather
will spread eastward today. In addition, we are already seeing some
surface-based development in the warm sector and expect this trend to
continue with additional daytime heating. Based on the above, we
should see a gradual increase in the severe weather threat across
south central Texas today. In addition, concerns are also increasing
for heavy rainfall across the Hill Country and portions of the I-35
corridor. We have already seen some impressive totals at Del Rio
(almost 5") today and given impressive moist air advection in the
low-levels and a very efficient rainfall setup, we have issued a
Flash Flood Watch for portions of the Rio Grande plains, southern
Edwards Plateau, Hill Country and I-35 corridor today.

We should see a decrease in the active weather from west to east by
late afternoon. Still, can't rule out some showers and storms across
the Hill Country and I-35 corridor north of San Antonio as the center
of the upper low passes across the mentioned areas.

LONG TERM (Monday Night through Saturday)...
The weather pattern for the upcoming work week will be much calmer as
southwest to westerly flow aloft prevails. Above normal high
temperatures are in store on Tuesday, followed by a weak cold front
dropping temperatures down closer to normal on Wednesday and
Thursday. A warming trend takes shape for the latter portion of the
forecast period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              77  56  85  58  87 /  90  30   0   0  -
Austin Bergstrom Intl Airport  77  54  84  55  86 /  90  30   0   0  -
New Braunfels Muni Airport     78  54  85  55  87 /  80  10   0   0   0
Burnet Muni Airport            70  52  81  54  84 / 100  30   0   0  -
Del Rio Intl Airport           70  52  86  57  88 /  70   0   0   0   0
Georgetown Muni Airport        76  55  83  55  85 / 100  40   0   0  -
Hondo Muni Airport             79  51  85  54  88 /  70  -    0   0   0
San Marcos Muni Airport        79  54  85  55  87 /  80  10   0   0  -
La Grange - Fayette Regional   80  55  84  57  87 /  80  20   0   0  -
San Antonio Intl Airport       78  54  85  57  88 /  80  -    0   0   0
Stinson Muni Airport           81  54  85  56  88 /  70  -    0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 4 PM CDT this afternoon for the following
counties: Bandera...Bastrop...Blanco...Burnet...Edwards...
Gillespie...Hays...Kendall...Kerr...Kinney...Lee...Llano...Real...
Travis...Uvalde...Val Verde...Williamson.

&&

Mesoscale/Aviation...TB3
Synoptic/Grids...24
Public Service/Data Collection...33
Hazardous weather outlook, Apr 2, 6:49 AM CDT, 2 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
649 AM CDT Sun Apr 2 2017

TXZ171>173-183>194-202>209-217>225-228-031200-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
649 AM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

An active weather pattern is expected across all of south central
Today. Initially, the most active weather will be across the
southern Edwards Plateau as a line of storms begins to organize.
As this line of storms strengthens and moves east across the Hill
Country and I-35 corridor through midday, a combination of large
hail, damaging winds and locally heavy rainfall can be expected.
In addition, an isolated tornado can not be ruled out. As this
line of storms approaches the I-35 corridor Sunday morning, the
threat for tornadoes will increase. In addition, rainfall amounts
of 1 to 3 inches could bring the potential for localized flooding,
especially across those areas that had heavy rains earlier in the
week.

By early Sunday evening, the severe weather concerns should be on
the decrease as the line of storms moves east of the region.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are urged to report severe weather and flooding with the
storm system this weekend.

In the hours before

Local storm report, Apr 2, 9:17 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
917 AM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 AM     TSTM WND DMG     2 SSW TWIN SISTERS      29.98N 98.41W
04/02/2017                   BLANCO             TX   EMERGENCY MNGR

            TREES BLOWN DOWN NEAR HWY 281 AT 473 IN SOUTHERN RURAL
            AREA OF BLANCO COUNTY

&&

CVP
Local storm report, Apr 2, 9:23 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
923 AM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     TSTM WND DMG     LAKEWAY                 30.37N 97.98W
04/02/2017                   TRAVIS             TX   TRAINED SPOTTER

            TREE LIMBS BLOWN DOWN BY ESTIMATED 60 MPH WINDS

&&

CVP
Special weather statement, Apr 2, 9:23 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
923 AM CDT SUN APR 2 2017

TXZ219-021515-
Frio TX-
923 AM CDT SUN APR 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FRIO COUNTY UNTIL
1015 AM CDT...

At 923 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Derby, or 11 miles east of Dilley, moving east at
30 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Goldfinch.

LAT...LON 2885 9903 2892 9881 2865 9880 2865 9904
TIME...MOT...LOC 1423Z 251DEG 26KT 2871 9898
Local storm report, Apr 2, 9:25 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
925 AM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 AM     TSTM WND DMG     6 W CANYON LAKE DAM     29.88N 98.36W
04/02/2017                   COMAL              TX   TRAINED SPOTTER

            STRONG WINDS CAUSING TREE DAMAGE. TIME ESTIMATED FROM
            RADAR.

&&

CVP
Special weather statement, Apr 2, 9:28 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
928 AM CDT SUN APR 2 2017

TXZ205-220-221-021515-
Bexar TX-Atascosa TX-Wilson TX-
928 AM CDT SUN APR 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ATASCOSA...
NORTHWESTERN WILSON AND BEXAR COUNTIES UNTIL 1015 AM CDT...

At 927 AM CDT, Doppler radar was tracking a strong thunderstorm near
Somerset, or 10 miles southwest of Stinson Municipal Airport, moving
northeast at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
San Antonio, Schertz, Universal City, Live Oak, San Antonio Int Ap,
Stinson Municipal Airport, Leon Valley, Kirby, Alamo Heights,
Windcrest, Terrell Hills, Shavano Park, Hollywood Park, Olmos Park,
St. Hedwig, Somerset, Elmendorf, Calaveras Lake, Lackland AFB and
Timberwood Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2908 9867 2936 9872 2974 9848 2974 9847
      2973 9845 2929 9813
TIME...MOT...LOC 1427Z 244DEG 27KT 2927 9862
Local storm report, Apr 2, 9:31 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
931 AM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     HAIL             DILLEY                  28.67N 99.17W
04/02/2017  E0.25 INCH       FRIO               TX   EMERGENCY MNGR

&&

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 7:35 PM CDTSpecial Weather StatementEWXVal Verde40 min
Apr 1, 7:38 PM CDTSpecial Weather StatementEWXVal Verde37 min
Apr 1, 10:12 PM CDTSevere Thunderstorm WarningEWXVal Verde48 min
Apr 1, 10:58 PM CDTSevere Thunderstorm WarningEWXVal Verde47 min
Apr 1, 11:43 PM CDTSevere Thunderstorm WarningEWXVal Verde47 min
Apr 1, 11:46 PM CDTSpecial Weather StatementEWXVal Verde44 min
Apr 2, 12:21 AM CDTAreal Flood AdvisoryEWXVal Verde3 hr
Apr 2, 12:26 AM CDTSevere Thunderstorm WarningEWXVal Verde49 min
Apr 2, 12:43 AM CDTSpecial Weather StatementEWXVal Verde47 min
Apr 2, 12:51 AM CDTSpecial Weather StatementEWXVal Verde39 min
Apr 2, 1:15 AM CDTSevere Thunderstorm WarningEWXVal Verde45 min
Apr 2, 1:32 AM CDTFlash Flood WarningEWXKinney, Val Verde6 hr
Apr 2, 2:05 AM CDTSpecial Weather StatementEWXKinney40 min
Apr 2, 2:29 AM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde32 min
Apr 2, 2:57 AM CDTSevere Thunderstorm WarningEWXEdwards, Kinney48 min
Apr 2, 3:02 AM CDTRiver Flood WarningEWXVal Verde19 hr
Apr 2, 3:12 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde48 min
Apr 2, 3:20 AM CDTTornado WarningEWXKinney25 min
Apr 2, 3:33 AM CDTSpecial Weather StatementEWXEdwards42 min
Apr 2, 3:47 AM CDTTornado WarningEWXEdwards18 min
Apr 2, 3:50 AM CDTFlash Flood WatchEWXBandera, Bastrop, Blanco, Burnet, Edwards, Gillespie and 11 more9 hr
Apr 2, 3:54 AM CDTSevere Thunderstorm WarningEWXKinney51 min
Apr 2, 3:56 AM CDTTornado WarningEWXEdwards, Real34 min
Apr 2, 4:04 AM CDTSevere Thunderstorm WarningEWXEdwards, Real41 min
Apr 2, 4:08 AM CDTSevere Thunderstorm WarningEWXKinney, Maverick37 min
Apr 2, 4:14 AM CDTTornado WarningEWXEdwards17 min
Apr 2, 4:40 AM CDTFlash Flood WarningEWXEdwards, Kinney3 hr
Apr 2, 4:41 AM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Maverick49 min
Apr 2, 4:43 AM CDTSpecial Weather StatementEWXEdwards, Real47 min
Apr 2, 5:25 AM CDTSevere Thunderstorm WarningEWXKinney, Uvalde50 min
Apr 2, 5:36 AM CDTSpecial Weather StatementEWXBurnet54 min
Apr 2, 5:42 AM CDTSpecial Weather StatementEWXReal63 min
Apr 2, 5:54 AM CDTTornado WarningEWXBandera, Kerr, Real30 min
Apr 2, 5:57 AM CDTFlash Flood WarningEWXReal3 hr
Apr 2, 6:06 AM CDTAreal Flood AdvisoryEWXKinney, Maverick, Uvalde3 hr
Apr 2, 6:20 AM CDTSpecial Weather StatementEWXUvalde, Zavala55 min
Apr 2, 6:28 AM CDTSpecial Weather StatementEWXKerr47 min
Apr 2, 6:32 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde58 min
Apr 2, 6:42 AM CDTSevere Thunderstorm WarningEWXBandera, Kerr, Real63 min
Apr 2, 6:55 AM CDTSpecial Weather StatementEWXLlano50 min
Apr 2, 6:58 AM CDTAreal Flood AdvisoryEWXEdwards, Kerr3 hr
Apr 2, 6:59 AM CDTTornado WarningEWXKerr46 min
Apr 2, 7:11 AM CDTSevere Thunderstorm WarningEWXUvalde, Zavala64 min
Apr 2, 7:17 AM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kendall, Kerr58 min
Apr 2, 7:26 AM CDTTornado WarningEWXKendall, Kerr30 min
Apr 2, 7:30 AM CDTSevere Thunderstorm WarningEWXBandera, Medina45 min
Apr 2, 7:42 AM CDTSpecial Weather StatementEWXMedina48 min
Apr 2, 7:53 AM CDTTornado WarningEWXKendall40 min
Apr 2, 7:54 AM CDTFlash Flood WarningEWXEdwards, Kinney111 min
Apr 2, 7:56 AM CDTSevere Thunderstorm WarningEWXDimmit, Zavala19 min
Apr 2, 8:01 AM CDTSpecial Weather StatementEWXDimmit44 min
Apr 2, 8:08 AM CDTSpecial Weather StatementEWXBlanco, Comal, Gillespie, Kendall37 min
Apr 2, 8:13 AM CDTSevere Thunderstorm WarningEWXFrio, Medina, Zavala47 min
Apr 2, 8:19 AM CDTSevere Thunderstorm WarningEWXBexar, Comal, Kendall41 min
Apr 2, 8:22 AM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall, Llano53 min
Apr 2, 8:27 AM CDTTornado WarningEWXBlanco, Comal, Kendall48 min
Apr 2, 8:50 AM CDTSevere Thunderstorm WarningEWXFrio40 min
Apr 2, 8:58 AM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Comal, Hays, Travis47 min
Apr 2, 9:04 AM CDTAreal Flood AdvisoryEWXReal116 min
Apr 2, 9:20 AM CDTAreal Flood AdvisoryEWXKinney, Uvalde115 min
Apr 2, 9:23 AM CDTSpecial Weather StatementEWXFrio52 min
Apr 2, 9:24 AM CDTTornado WarningEWXTravis, Williamson20 min
Apr 2, 9:28 AM CDTSpecial Weather StatementEWXBexar47 min
Apr 2, 9:48 AM CDTSevere Thunderstorm WarningEWXBurnet, Travis, Williamson57 min
Apr 2, 9:51 AM CDTAreal Flood AdvisoryEWXBurnet, Llano114 min
Apr 2, 10:06 AM CDTSpecial Weather StatementEWXBastrop, Lee54 min
Apr 2, 10:12 AM CDTAreal Flood AdvisoryEWXBexar2 hr
Apr 2, 10:12 AM CDTSpecial Weather StatementEWXGuadalupe33 min
Apr 2, 10:23 AM CDTSpecial Weather StatementEWXWilson37 min
Apr 2, 10:39 AM CDTSpecial Weather StatementEWXFayette36 min
Apr 2, 10:46 AM CDTSpecial Weather StatementEWXLee44 min
Apr 2, 11:25 AM CDTSpecial Weather StatementEWXFayette50 min
Apr 2, 11:32 AM CDTSevere Thunderstorm WarningEWXFayette31 min
Apr 2, 12:09 PM CDTRiver Flood WarningEWXKerr20 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.